×

zbMATH — the first resource for mathematics

The Birkhoff-Lewis fixed point theorem and a conjecture of V.I. Arnold. (English) Zbl 0516.58017

MSC:
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
37G99 Local and nonlocal bifurcation theory for dynamical systems
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Amann, H., Zehnder, E.: Nontrivial solutions for a class of nonresonance problems and applications to nonlinear differential equations. Annali Sc. Norm. Sup. Pisa, Serie IV. Vol.7, 539-603 (1980) · Zbl 0452.47077
[2] Arnold, V.I.: Mathematical methods of classical mechanics. (Appendix 9). Berlin-Heidelberg-New York: Springer 1978
[3] Arnold, V.I.: Proceedings of symposia in pure mathematics. Vol. XXVIII A.M.S., p. 66, 1976
[4] Banyaga, A.: Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique. Comment. Math. Helvetici53, 174-227 (1978) · Zbl 0393.58007 · doi:10.1007/BF02566074
[5] Banyaga, A.: On fixed points of symplectic maps. Preprint · Zbl 0792.58015
[6] Conley, C.C.: Isolated invariant sets and the Morse index. CBMS, Regional Conf. Series in Math., vol. 38 (1978) · Zbl 0397.34056
[7] Conley, C.C., Zehnder, E.: Morse type index theory for flows and periodic solutions for Hamiltonian equations. To appear in Comm. Pure and Appl. Math. · Zbl 0559.58019
[8] Moser, J.: A fixed point theorem in symplectic geometry. Acta Math.141, 17-34 (1978) · Zbl 0382.53035 · doi:10.1007/BF02545741
[9] Moser, J.: Proof of a generalized form of a fixed point theorem due to G.D. Birkooff. Lecture Notes in Mathematics, Vol. 597: Geometry and Topology, pp. 464-494. Berlin-Heidelberg-New York: Springer 1977
[10] Moser, J.: On the volume elements on a manifold. Transactions Amer. Math. Soc.120, 286-294 (1965) · Zbl 0141.19407 · doi:10.1090/S0002-9947-1965-0182927-5
[11] Poincaré, H.: Méthodes nouvelles de la mécanique célèste. Vol. 3, chap. 28. Paris: Gauthier Villars 1899
[12] Weinstein, A.: Lectures on symplectic manifolds. CBMS, Regional conf. series in Math., vol. 29 (1977) · Zbl 0406.53031
[13] Earle, C.J., Eells, J.: A fibre bundle description of Teichmüller theory. J. Diff. Geometry3, 19-43 (1969) · Zbl 0185.32901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.